# SDR CA031005001

- Difficulty date: October 1, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 6,081 hours
- Engine: Allsn 250C28B
- System (JASC): 2460 · DC Power Distribution System
- Part: Battery
- Part number: 023470000
- Part serial: 086738
- Condition: Failed
- Location: Elt
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, W
- Precautionary procedure: D

## Discrepancy

(CAN) RECURRING DEFECT ON BATTERY (2BT1 - DESIGNATORS IAW ELECTRICAL DRAWING) ON LINE FAULT.  BATTERY REMOVED AND INSPECTED.  VOLTAGE AND CURRENT DRAW SATISFACTORY ON BENCH.  VISUAL INSPECTION REVEALED LOOSE RETAINING NUT ON ONE TERMINAL CAUSING INTERNAL ARCING AT HIGH AMPERAGE DRAW.  FURTHER INVESTIGATION OF COMPLETE BATTERY CIRCUIT ALSO REVEALED DAMAGED (OVERHEAT) WIRES (P17A22 AND P18A22N) AT BATTERY SWITCH(2S1) PROBABLE CAUSE EFFECT OF DIODE (2CR1) PREVIOUSLY FOUND DEFECTIVE.   ALL BATTERY TERMINALS TORQUED, NEW WIRES FABRICATED, MARKED AND INSTALLED.
